# SDR CALA2017092403317

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 65,585 hours, 27,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE WITH THE SWITCH ARMED. EMERGENCY LIGHTS GO OUT AFTER RECYCLING TO OFF THEN ARMED.  RESET CID SYS,  ALL LIGHTS CHECKED NORMAL IAW 33-23-00
